Adprin B (50's)
Tri-buffered Aspirin, Gentle on the Stomach, Pain reliever/fever reducer. Ages 12 years and over.
Provides fast relief from headache pain, and fever of colds and flu, muscle aches, menstrual pain, and temporary relief of minor aches and pains of arthritis and rheumatism.
Each Tablet Contains:
Aspirin 325 mg. Tribuffered with Calcium Carbonate, Magnesium Carbonate, and Magnesium Oxide.